MAUDE Adverse Event Report: UNKNOWN DRIVE; ELEVATED TOILET SEAT

UNKNOWN DRIVE; ELEVATED TOILET SEAT
Model Number RTL12027RA
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Fall (1848); Laceration(s) (1946)
Date of Event 11/21/2019
Type of Reportable Event Serious Injury
Event or Problem Description
Drive devilbiss is the initial importer of the device which is a elevated toilet seat.The device has not been returned.It has not been evaluated.Device is an elevated toilet seat with metal removable metal arms.End-user leaned to the sit while on the device.He fell and hit his head and cut open his arm.He was taken to the emergency room.

Brand Name
DRIVE
Common Device Name
ELEVATED TOILET SEAT
Manufacturer (Section D)
UNKNOWN
MDR Report Key9500747
Report Number2438477-2019-00085
Device Sequence Number1542091
Product Code ILS
UDI-Device Identifier00822383246260
UDI-Public822383246260
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 12/19/2019
Report Date (Section F) 12/19/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberRTL12027RA
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date11/21/2019
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date12/20/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient Age88 YR
Date Report Sent to FDA12/19/2019